# SDR BB07079

- Difficulty date: October 3, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 72,629 hours, 14,052 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 715, VCE-PHL:  CREW REPORTED LOSS OF CENTER HYDRAULIC SYSTEM PRESSURE INBOUND TO PHL.  FLIGHT LANDED NORMALLY.  MAINTENANCE REPLACED THE YAW DAMPER SERVO, LT CENTER ELEVATOR PCA, AND LT GEAR DOWNLOCK ACTUATOR.
